# SDR CNMA20100024

- Difficulty date: May 14, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N603AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48267
- Aircraft time: 72,182 hours, 11,927 cycles
- Engine: Ge CF650C2B
- System (JASC): 7520 · Engine Cooling System
- Part: Duct
- Part number: 9054M52601
- Condition: Blown
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FIRE WARNING DURING CLIMB OUT AT 13000 FT.  N1'S 103.5. FIRE WARNING EXTINGUISHED WHEN THROTTLE WAS RETARDED.  COMPLIED WITH QRH 4-1-1-1.  INSP NR 1 ENG FOUND BLOWN DUCT FOR HP RECOUP AIR ASSY.  REPLACED NR 1 ENG HP RECOUP AIR ASSY DUCT WITH SERVICABLE DUCT ASSY PN 9054M52G01 REF MM 75-15, LEAK CHECKED OK WITH HIGH POWER RUNS REF JRH.
